# SDR ASAA0110107

- Difficulty date: February 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EXIT TO REAR SIGN ON SMOKE BARRIER INOPERATIVE.  REMOVED AND REPLACED SIGN ASSEMBLY THEN SIGN OPERATED NORMALLY.  (M)
